# SDR KCSA202109221106

- Difficulty date: September 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 84,564 hours, 25,450 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHMLG FWD TRUNION REAR SPAR IB ATTACH FITTING FOR TRUNION HOUSING LOWER BUSHING HAS EVIDENCE OF CORROSION
